# SDR 2003F00249

- Difficulty date: March 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT WICHITA, THE NOSE LANDING GEAR SAFE LIGHT FAILED TO ILLUMINATE WHEN GEAR WAS EXTENDED.  EMERGENCY CHECKLIST PROCEDURES WERE FOLLOWED WITH A CONFIRMED VISUAL DOWN INDICATION.  AIRCRAFT LANDED AT ICT WITHOUT INCIDENT.  SECURED LOOSE PIN AND RELAMPED LIGHT ASSEMBLY.  OPERATIONAL CHECKED NORMAL.  AIRCRAFT CONTINUED TO HOUSTON (IAH) AND THE LIGHT ASSEMBLY WAS REPLACED FOR PRECAUTION.  (M)
